advertisement

Hypertension

Question
Posted by: Jennifer | 2020/01/31

Q.

Effect of change of both meds

I was on Ramipril,bilocor and zanidip for both. Day hospital don't have put me on Vasomil 40mg x 2 per day, Atenol 25 mg x 2 per day Enalapril 10mg daily. I don't feel relaxed and feel fast palpitations

Expert's Reply

A.

Hypertension expert
- 2020/02/05

Side-effects of medicine, which are not the same, cousins of what was first given to you, we might say, but totally not the same medicine.

Your original recipe was a good one. 
Speak to your dr please. You do not mention if this is a state or private clinic? 
This will not happen in private medicine, without the chemist consulting your dr. 
State medicine: they do not have all medicine available and you may have to put up with these.  

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.